





Forest'Ed Erasmus+ project

2[^] Meeting Italy

Montagne Fiorentine Model Forest 13 – 14 - 15 October 2021

Day 1: Wednesday 13 Oct. Rincine, Londa (FI)

08:30 Forestry Training Center of Rincine (VJC4+4W Rincine, Città Metropolitana di Firenze) - Registration 09:00 Welcome Greetings

- 09:00 Stefano Berti, President of Montagne Fiorentine Model Forest Association
- 09:10 Vito Maida, President of Union of Minicipalities Valdarno e Valdisieve
- 09:20 Tommaso Cuoretti, Mayor of Londa
- 9:30 Emanuele Piani, Forestry Councillor for Union of Minicipalities Valdarno e Valdisieve
- 09:40 Toni Ventre, responsible of the Forestry sector for the Union of Municipalities Valdarno and Valdisieve and Secretary of Mediterranean Model Forest Network secretariat.

Presentation of activities related to sustainable forestry education carried out by each project partner (20 min each).

- 10:00 Montagne Fiorentine Model Forest (MFMF), Italy
- 10:20 Provence Model Forest (PACA), France
- 10:40 Istria Model Forest, Croatia
- 11:00 ASPEA, Portugal
- 11:20 CESEFOR, Spain
- 11:40 Regional Development Fund of Western Macedonia (Greece)
- 12:00 GRAINE, France
- 12:20 questions/answers time

13:00 END OF SESSION

13:00/14:00 Lunch time at Il Colonello_Rincine

14:30 Presentation of the "Tre passi a Monte" project.

Forest walk dedicated to the simulation of environmental education activities carried out by members of Montagne Fiorentine Model Forest Association.

17:00 END OF SESSION at Forestry Training Center of Rincine, following, convivial aperitif party with products from local farms, offered by Montagne Fiorentine Model Forest Association



























Day 2: Thursday 14 Oct. Vallombrosa, Reggello (FI)

08:00 Meeting point at Forestry Training Center of Rincine

08:30 Departure by bus (provided by Montagne Fiorentine Model Forest Association) to Vallombrosa (Reggello) (1,15 hour)

10:00 presentation of the Vallombrosa Forest, managed by the Carabinieri corps. Presentation of their activities.

Visit to the experimental arboretums

13:00 Lunch time at Chalet Restaurant Vallombrosa

Afternoon Meeting with members of MFMF in Vallombrosa,

17:00 END OF SESSION. Departure to Forestry Training Center of Rincine (arrival time around 18:15)

Day 3: Friday 15 Oct. Rincine, Londa (FI)

08:30 Forestry Training Center of Rincine (VJC4+4W Rincine, Città Metropolitana di Firenze) – Registration

09:00 The partners will be divided into three round tables (together with MFMF members) to discuss and exchanges good practices in:

- Professional forestry training
- Environmental education in schools and for adults
- Agri-food education

12:00 Visit to a forestry work -site related to the For.Italy project

The For.Italy project is based on the collaboration between the different Italian Regions and represents the first and important result of the inter-institutional cooperation activated thanks to the Legislative Decree Text on Forests and Forestry Chains. The project aims to support the dissemination at national level of the Ministerial Decree on forestry training in Italy (Ministerial Decree 4472 of 29.04.2020). (about 1,5 hour) 13:30/14:30 Lunch time at II Colonello

14:30/16:00 round tables

16:00/17:00 Plenary session for Conclusions



















